The Number of Limit Cycles of a Polynomial System on the Plane

Chao Liu; Maoan Han
January 2013
Abstract & Applied Analysis;2013, p1
Academic Journal
We perturb the vector field x = -yC(x, y), y = xC(X, Y) with a polynomial perturbation of degree n, where C(x, y) = (1 - y2)m, and study the number of limit cycles bifurcating from the period annulus surrounding the origin.


Related Articles

  • An analogue rotated vector field of polynomial system. Boqian, Shen // Applied Mathematics & Mechanics;May2000, Vol. 21 Issue 5, p597 

    A class of polynomial system was structured, which depends on a parameter δ. When δ monotonous changes, more than one neighbouring limit cycles located in the vector fiel of this polynomial system can expand (or reduce) together with the δ. But the expansion (or reduction) of these...

  • Applications of the generalized Schwarzian derivative to the analysis of bifurcations of limit cycles. Yakushkin, N. // Differential Equations;Jun2011, Vol. 47 Issue 6, p901 

    We state and prove a theorem on the equality of the real part of the generalized Schwarzian derivative computed along a bifurcating limit cycle of a family of vector fields defined in ℝ to the first Lyapunov quantity of the corresponding Poincaré map.

  • LIMIT CYCLES FOR A CLASS OF POLYNOMIAL SYSTEMS AND APPLICATIONS. Hanying Feng; Rui Xu; Qiming Liu; Pinghua Yang // Electronic Journal of Differential Equations;2003, Vol. 2003, p1 

    In this paper, we study the existence and uniqueness of limit cycles for a particular polynomial system. Some known results are extended and improved.

  • Complete study on a bi-center problem for the Z-equivariant cubic vector fields. Liu, Yi; Li, Ji // Acta Mathematica Sinica;Jul2011, Vol. 27 Issue 7, p1379 

    For the planar Z-equivariant cubic systems having two elementary focuses, the characterization of a bi-center problem and shortened expressions of the first six Liapunov constants are completely discussed. The necessary and sufficient conditions for the existence of the bi-center are obtained....

  • Generalized Schwarzian derivative in the analysis of bifurcations of limit cycles. Yakushkin, N. // Differential Equations;Sep2008, Vol. 44 Issue 9, p1347 

    The present paper deals with the description of the application of the generalized Schwarzian derivative to the solution of problems on the softness or stiffness of period doubling bifurcations of the limit cycle and the generation of an invariant torus from a limit cycle of families of vector...

  • EVALUATING CYCLICITY OF CUBIC SYSTEMS WITH ALGORITHMS OF COMPUTATIONAL ALGEBRA. Levandovskyy, Viktor; Pfister, Gerhard; Romanovski, Valery G. // Communications on Pure & Applied Analysis;Sep2012, Vol. 11 Issue 5, p2029 

    We describe an algorithmic approach to studying limit cycle bifurcations in a neighborhood of an elementary center or focus of a polynomial system. Using it we obtain an upper bound for cyclicity of a family of cubic systems. Then using a theorem by Christopher [3] we study bifurcation of limit...

  • Bifurcation in the stable manifold of the bioreactor with nth and mth order polynomial yields. Xuncheng Huang; Lemin Zhu // Journal of Mathematical Chemistry;Jul2009, Vol. 46 Issue 1, p199 

    The three dimensional chemostat with nth and mth order polynomial yields, instead of the particular one such as A + BS, A + BS2, A + BS3, A + BS4, A + BS2 + CS3 and A + BS n, is proposed. The existence of limit cycles in the two-dimensional stable manifold, the Hopf bifurcation and the stability...

  • Dulac-Cherkas function in a neighborhood of a structurally unstable focus of an autonomous polynomial system on the plane. Grin', A. // Differential Equations;Jan2014, Vol. 50 Issue 1, p1 

    We consider the problem of estimating the number of limit cycles and their localization for an autonomous polynomial system on the plane with fixed real coefficients and with a small parameter. At the origin, the system has a structurally unstable focus whose first Lyapunov focal quantity is...

  • A POINCARÉ BIFURCATION OF A CLASS OF HAMILTONIAN SYSTEM WITH CUBIC SOLUTIONS DISTURBED BY A CUBIC POLYNOMIAL. Chengbin Si; Yonghong Ren // Far East Journal of Applied Mathematics;Dec2013, Vol. 85 Issue 1/2, p1 

    The cubic function H(x, y) = xy2 + 2ey - x2 - (2 + e2 ) x - (1 + 2e2 ) = h is a Hamiltonian function of the following system: ẋ = 2xy + 2e, ẏ = (2 + e2 ) + 2x - y2, which can be bifurcated out at least four limit cycles after a cubic polynomial disturbance, i.e., B(2, 3) ≥ 4.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics